# SDR 2008UALA03062

- Difficulty date: May 27, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N447UA
- Make and model: Airbus A320-232
- Aircraft serial: 836
- Aircraft time: 34,091 hours, 13,388 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SHEAR PLATE BETWEEN FRAME 69 AND 70 HAS EVIDENCE OF SURFACE CORROSION ON UPPER SURFACE AND AT FASTENER HOLES.  ACCOMPLISHED MAJOR REPAIR AT DEN.  REMOVED LT SHEAR PLATE AND DRILLED NEW PLATE TO FIT, CLEANED AND TOP COATED AREA.
